# SDR 2006FA0001044

- Difficulty date: October 15, 2006
- Submitted: November 6, 2006
- Operation: General aviation
- Aircraft: N502MG
- Make and model: Boeing 727191
- Aircraft serial: 19391
- Engine: Pwa JT8D7B
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65174375
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HORIZONTAL STABILIZER ELEVATOR HINGE SUPPORT RIB CRACKED (2.5 INCHES) ON OB, UPPER, AFT SIDE OF RIB AT ELEV STA 99.79.  (K)
